MathSciNet Relay Station
MathSciNet bibliographic data
MR712258 (85c:42010) 42A45 (35J10)
Kenig, Carlos E.; Ruiz, Alberto A strong type $(2,\,2)$ estimate for a maximal operator associated to the Schrödinger equation. Trans. Amer. Math. Soc. 280 (1983), no. 1, 239–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement